Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 378, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2007, 6:51 PM CDT for Wright County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2007, 6:51 PM CDT (23:51 UTC)
- Expired
- Sep 20, 2007, 7:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Wright County, MN
The radar
The Minneapolis radar (KMPX), 43 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 20, 3:45 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMPX 202352
SVRMPX
MNC171-210030-
/O.NEW.KMPX.SV.W.0378.070920T2351Z-070921T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT THU SEP 20 2007
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WRIGHT COUNTY IN CENTRAL MINNESOTA...
* UNTIL 730 PM CDT
* AT 648 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
9 MILES SOUTHWEST OF BUFFALO...AND WAS MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO...
MONTICELLO...
ST MICHAEL...
ALBERTVILLE...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
4512 9381 4506 9410 4517 9419 4535 9390
4530 9376
TIME...MOT...LOC 2351Z 233DEG 40KT 4518 9401
$$
TDK2 follow-up statements
000
WWUS53 KMPX 210013
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
713 PM CDT THU SEP 20 2007
MNC171-210030-
/O.CON.KMPX.SV.W.0378.000000T0000Z-070921T0030Z/
WRIGHT MN-
713 PM CDT THU SEP 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WRIGHT COUNTY...
AT 711 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED 4 MILES NORTH OF BUFFALO...AND WAS MOVING NORTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SMITH LAKE...SILVER CREEK...
RASSAT...ST MICHAEL...MONTICELLO...MAPLE LAKE...HOWARD LAKE...BUFFALO
AND ALBERTVILLE.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
4512 9381 4506 9410 4517 9419 4535 9390
4530 9376
TIME...MOT...LOC 0013Z 234DEG 39KT 4524 9384
$$
TDK000
WWUS53 KMPX 210029
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
728 PM CDT THU SEP 20 2007
MNC171-210040-
/O.EXP.KMPX.SV.W.0378.000000T0000Z-070921T0030Z/
WRIGHT MN-
728 PM CDT THU SEP 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR WRIGHT COUNTY EXPIRES AT 730
PM CDT...
A STORM MOVED OUT OF WRIGHT COUNTY...NEAR MONTICELLO... AND
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO
EXPIRE.
HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING IN PORTIONS OF WRIGHT
COUNTY...SO REMAIN ALERT FOR POSSIBLE ADDITIONAL WARNINGS. ONE
ADDITIONAL STORM THAT MAY INTENSIFY...WAS NEAR COKATO AND WAS ALSO
MOVING NORTHEAST.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHERN MINNESOTA.
LAT...LON 4524 9352 4520 9362 4521 9364 4519 9365
4512 9381 4506 9410 4517 9419 4535 9390
4530 9376
TIME...MOT...LOC 0028Z 234DEG 39KT 4533 9365
$$
TDKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:10 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 20, 3:10 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT THU SEP 20 2007
.DISCUSSION...
UPDATED EARLIER FOR HEAVY RAIN/FLOODING THREAT ACROSS CENTRAL MN.
INCREDIBLE MOISTURE TRANSPORT/MAGNITUDES EXCEEDING 300 VALUES
MOVING ACROSS REGION THIS AFTERNOON AND TONIGHT. WITH STRONG WARM
FRONT DEVELOPING OVER CWA...EXPECT REDEVELOPMENT AND TRAINING OF
STORMS TO DEVELOP DURING THE NIGHT. FLOODING A DEFINITE THREAT
OVER NORTHERN HALF OR SO OF THE CWA...WITH LOWERING FFG VALUES
FROM TODAYS RAIN AND LOW VALUES FROM RECENT RAIN.
SEVERE CONVECTIVE THREAT INCREASING AS WELL...WITH TORNADOES A
POSSIBILITY NEAR/VICINITY OF THE WARM FRONT THROUGH THE EVENING...WHICH
WAS LOCATED FROM CANBY TO THE SOUTHERN METRO AREA AT 3 PM.
PARAMETERS QUITE STRONG IN THE SOUTHWEST/WEST CENTRAL AT THIS
TIME. BOUNDARY WILL LIFT SLOWLY NORTH...BUT NORTHWARD ADVANCEMENT
MAY BE LIMITED DUE TO ONGOING MCS...WHICH WILL MOVE VERY SLOWLY
EAST TONIGHT.
COLD FRONT SWEEPS INTO THE STATE LATER TONIGHT/FRIDAY MORNING.
WILL CONTINUE TO HOLD ONTO CHANCE POPS AROUND EAST CENTRAL MN
AFTER 18Z...BUT FRONT SHOULD BE EXITING INTO WISCONSIN SHORTLY
THEREAFTER. DRY HIGH PRESSURE FOLLOWS WEATHER SYSTEM INTO SUNDAY.
FAST WESTERLY FLOW CONTINUES THROUGH THE LONG TERM...WITH THE NEXT
FRONT PROGGED TO MOVE RAPIDLY EAST ACROSS THE CWA BY MONDAY
EVENING. TEMPERATURES EXPECTED TO MODERATE SOME TO NEAR/LIGHTLY
BEFORE NORMAL TEMPERATURES TOWARD MIDWEEK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ANOKA-BENTON-CARVER-
CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-MCLEOD-MEEKER-MILLE LACS-MORRISON-
POPE-RAMSEY-RENVILLE-SCOTT-SHERBURNE-SIBLEY-STEARNS-STEVENS-
SWIFT-TODD-WASHINGTON-WRIGHT-YELLOW MEDICINE COUNTY(IES).
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR PIERCE-POLK-ST.
CROIX COUNTY(IES).
&&
TDK/DWEHazardous weather outlook, Sep 20, 3:26 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 326 PM CDT THU SEP 20 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 212030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 326 PM CDT THU SEP 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM FRONT DEVELOPING ACROSS SOUTHERN MINNESOTA WILL REMAIN THE FOCUS FOR THUNDERSTORMS AND HEAVY RAIN THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OF CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN NORTH OF A LINE FROM NEAR CANBY TO LAKEVILLE AND ELLSWORTH. ALONG WITH THE HEAVY RAIN AND FLASH FLOOD THREAT...LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO ARE ALL POSSIBLE ACROSS CENTRAL MINNESOTA. THE GREATEST THREAT OF TORNADOES WILL BE FOUND NORTH OF A LINE FROM NEAR CANBY...TO LAKEVILLE...AND SOUTH OF A LINE FROM NEAR BENSON TO ANOKA...INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE INTO WEST CENTRAL WISCONSIN FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY IN THE VICINITY OF THE FRONT AS IT SWEEPS EAST. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND AGAIN FRIDAY MAINLY FROM EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Sep 20, 6:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
623 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FUNNEL CLOUD EAGAN 44.82N 93.16W
09/20/2007 DAKOTA MN LAW ENFORCEMENT
NEAR I-35E AND YANKEE DOODLE RD.
0620 PM HAIL 2 S ST MICHAEL 45.18N 93.66W
09/20/2007 E0.75 INCH WRIGHT MN AMATEUR RADIO
&&
CARLYONLocal storm report, Sep 20, 6:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
627 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FUNNEL CLOUD INVER GROVE HEIGHTS 44.83N 93.06W
09/20/2007 DAKOTA MN AMATEUR RADIO
AT HWYS 13 AND 52
&&
CARLYONLocal storm report, Sep 20, 6:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
633 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL ROGERS 45.19N 93.55W
09/20/2007 E0.88 INCH HENNEPIN MN AMATEUR RADIO
INTERSECTION 494 AND 101.
0625 PM HAIL BLAINE 45.17N 93.21W
09/20/2007 E0.75 INCH ANOKA MN TRAINED SPOTTER
0628 PM HAIL 2 NW ROGERS 45.21N 93.58W
09/20/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
ALONG I94.
&&
CARLYONLocal storm report, Sep 20, 6:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
640 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM FUNNEL CLOUD HASTINGS 44.73N 92.85W
09/20/2007 DAKOTA MN AMATEUR RADIO
AT INTERSECTION OF 61 AND 10.
0632 PM FLASH FLOOD ST PAUL 44.95N 93.10W
09/20/2007 RAMSEY MN TRAINED SPOTTER
6 TO 12 INCHES WATER ON UNIVERSITY AVE BETWEEN SNELLING
AND RICE.
0614 PM FUNNEL CLOUD INVER GROVE HEIGHTS 44.83N 93.06W
09/20/2007 DAKOTA MN TRAINED SPOTTER
AT SOUTHVIEW BLVD AND HWY 52.
&&
CARLYONLocal storm report, Sep 20, 6:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
09/20/2007 HENNEPIN MN TRAINED SPOTTER
STORM SEWER GEYSER AT E RIVER RD AND PILLSBURY RD 10 TO
25 FEET.
0640 PM HAIL ANOKA 45.21N 93.39W
09/20/2007 E1.00 INCH ANOKA MN TRAINED SPOTTER
0642 PM HAIL ST PAUL 44.95N 93.10W
09/20/2007 E0.75 INCH RAMSEY MN AMATEUR RADIO
&&
CARLYONLocal storm report, Sep 20, 6:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT THU SEP 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL BECKER 45.37N 93.87W
09/20/2007 E1.00 INCH SHERBURNE MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:33 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Sep 20, 8:11 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 34 min |
| Sep 20, 8:36 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 39 min |
| Sep 20, 8:43 AM CDT | Tornado Warning | MPX | Lac qui Parle, Yellow Medicine | 47 min |
| Sep 20, 9:14 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 61 min |
| Sep 20, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 31 min |
| Sep 20, 10:28 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Swift | 47 min |
| Sep 20, 10:44 AM CDT | Severe Thunderstorm Warning | MPX | Swift | 46 min |
| Sep 20, 10:58 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 44 min |
| Sep 20, 11:31 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Pope, Stearns, Swift | 59 min |
| Sep 20, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 38 min |
| Sep 20, 12:26 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 64 min |
| Sep 20, 1:04 PM CDT | Flash Flood Watch | MPX | Anoka, Benton, Carver, Chippewa, Chisago, Dakota and 23 more | 18 hr |
| Sep 20, 1:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 27 min |
| Sep 20, 1:14 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 61 min |
| Sep 20, 1:51 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 54 min |
| Sep 20, 2:01 PM CDT | Flash Flood Warning | MPX | Benton, Mille Lacs, Morrison, Pope, Stearns, Todd | 6 hr |
| Sep 20, 2:20 PM CDT | Tornado Warning | MPX | Benton, Sherburne, Stearns | 25 min |
| Sep 20, 2:42 PM CDT | Tornado Warning | MPX | Benton, Sherburne | 33 min |
| Sep 20, 2:44 PM CDT | Tornado Warning | MPX | Chippewa, Kandiyohi, Renville | 46 min |
| Sep 20, 2:47 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 58 min |
| Sep 20, 2:57 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Sherburne | 33 min |
| Sep 20, 3:13 PM CDT | Severe Thunderstorm Warning | MPX | Isanti | 16 min |
| Sep 20, 3:27 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 63 min |
| Sep 20, 3:28 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 3:54 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 35 min |
| Sep 20, 4:11 PM CDT | Tornado Warning | MPX | Kanabec, Mille Lacs | 25 min |
| Sep 20, 4:13 PM CDT | Tornado Warning | MPX | Kandiyohi, Meeker | 47 min |
| Sep 20, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 63 min |
| Sep 20, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 53 min |
| Sep 20, 5:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Dakota, Ramsey, Scott | 60 min |
| Sep 20, 5:47 PM CDT | Tornado Warning | MPX | Hennepin, Scott | 31 min |
| Sep 20, 6:01 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 29 min |
| Sep 20, 6:07 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 53 min |
| Sep 20, 6:11 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 34 min |
| Sep 20, 6:14 PM CDT | Tornado Warning | MPX | Dakota, Washington | 31 min |
| Sep 20, 6:30 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.